RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 262–273 (Mi tvp2824)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for moments of integrals of $\rho$-mixing fields

V. F. Gaposhkin


Full text: PDF file (633 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 249–260

Bibliographic databases:

Received: 01.02.1989

Citation: V. F. Gaposhkin, “Estimates for moments of integrals of $\rho$-mixing fields”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 262–273; Theory Probab. Appl., 36:2 (1991), 249–260

Citation in format AMSBIB
\Bibitem{Gap91}
\by V.~F.~Gaposhkin
\paper Estimates for moments of integrals of $\rho$-mixing fields
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 262--273
\mathnet{http://mi.mathnet.ru/tvp2824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119501}
\zmath{https://zbmath.org/?q=an:0774.60047|0733.60070}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 249--260
\crossref{https://doi.org/10.1137/1136029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2824
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Kryzhanovskaya, “Moment Inequality for Sums of Multi-Indexed Dependent Random Variables”, Math. Notes, 83:6 (2008), 770–782  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:92
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020